# SDR UHLA2013082300477

- Difficulty date: August 23, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 23,399 hours, 13,568 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Part number: 17003238005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, PAINT BUBBLED AFT OF BOTH COPILOT SEAT TRACKS ON FLOOR DOUBLER BETWEEN FRAMES 11 AND 12. R & R AFT SECTION OF RT AFT FLOOR DOUBLER.
